Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On an integral test of R. W. Brink for the convergence of series


Author: C. T. Rajagopal
Journal: Bull. Amer. Math. Soc. 43 (1937), 405-412
DOI: https://doi.org/10.1090/S0002-9904-1937-06567-0
This work is cited by: Bull. Amer. Math. Soc., Volume 47, Number 6 (1941), 452--457
MathSciNet review: 1563551
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1937-06567-0